Propriétés locales et globales de certaines extensions métacycliques
Annales de l'Institut Fourier, Volume 32 (1982) no. 2, p. 1-12

Let N/Q be a metacyclic extension the Galois group of which is of order np a (n dividing p-1 and a1) and has a normal subgroup of order p a . Let N 1 be the subfied of N with degree np a-1 over Q, O N (resp. O N 1 ) the ring of integers of N (resp. N 1 ) and v the trace operator from N to N 1 . We prove that O N /O N 1 is a locally-free module over the ring A=Z[G]/v. We also prove that the ideal generated by Fröhlich’s resolvents associated to an absolutely irreducible faithful character of G can be generated by the corresponding Galois Gauss sum. We then deduce that O N /O N 1 is A-free.

Soit N/Q une extension galoisienne à groupe de Galois métacyclique G d’ordre np a (n divisant p-1 et a1) possédant un sous-groupe distingué d’ordre p a . On note N 1 l’unique sous-corps de N de degré np a-1 sur Q, O N (resp. O N 1 ) le clôture intégrale de Z dans N (resp. N 1 ) et v l’opérateur trace dans l’extension N/N 1 . On démontre que O N /O N 1 est un module localement libre sur l’anneau A=Z[G]/v. On montre ensuite que l’idéal engendré par les résolvantes de Fröhlich associées à un caractère fidèle absolument irréductible de G peut être engendré par la somme de Gauss galoisienne correspondante. On en déduit que le module O N /O N 1 est A-libre.

@article{AIF_1982__32_2_1_0,
     author = {Cougnard, Jean},
     title = {Propri\'et\'es locales et globales de certaines extensions m\'etacycliques},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {32},
     number = {2},
     year = {1982},
     pages = {1-12},
     doi = {10.5802/aif.869},
     zbl = {0456.12002},
     mrnumber = {83m:12009},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1982__32_2_1_0}
}
Cougnard, Jean. Propriétés locales et globales de certaines extensions métacycliques. Annales de l'Institut Fourier, Volume 32 (1982) no. 2, pp. 1-12. doi : 10.5802/aif.869. http://www.numdam.org/item/AIF_1982__32_2_1_0/

[1] J. Cougnard, Une propriété de l'anneau des entiers des extensions galoisiennes non abéliennes de degré pq des rationnels, Compositio Mathematica, vol. 40, fasc. 3 (1980), 407-416. | Numdam | MR 81m:12016 | Zbl 0431.12005

[2] A. Fröhlich, Arithmetic and Galois module structure for tame extensions, J. reine angew. Math., 286/287 (1976), 380-440. | MR 55 #5582 | Zbl 0385.12004

[3] A. Fröhlich, Classgroups, in particular Hermitian classgroups (à paraître).

[4] J.-F. Jaulent, Structures galoisiennes dans les extensions métabéliennes, Thèse de 3e cycle (Besançon, 1979).

[5] J. Martinet, Character theory and Artin L-functions. Algebraic Number fields, édité par A. Fröhlich, Academic Press, 1977. | MR 56 #5502 | Zbl 0359.12015

[6] L. Reiner, Maximal orders, Academic Press, 1975. | Zbl 0305.16001

[7] M. I. Rosen, Représentations of twisted group rings, Thesis, Princeton University, 1963.

[8] S. M. J. Wilson, Reduced norms in the K-theory of orders, J. of Algebra, 46 (1977), 1-11. | MR 56 #5526 | Zbl 0358.16021